Advanced search
1 file | 1.68 MB

Radial basis functions with partition of unity method for American options with stochastic volatility

(2019) COMPUTATIONAL ECONOMICS. 53(1). p.259-287
Author
Organization

Downloads

  • (...).pdf
    • full text
    • |
    • UGent only
    • |
    • PDF
    • |
    • 1.68 MB

Citation

Please use this url to cite or link to this publication:

Chicago
Mollapourasl, Reza, Ali Fereshtian, and Michèle Vanmaele. 2019. “Radial Basis Functions with Partition of Unity Method for American Options with Stochastic Volatility.” Computational Economics 53 (1): 259–287.
APA
Mollapourasl, R., Fereshtian, A., & Vanmaele, M. (2019). Radial basis functions with partition of unity method for American options with stochastic volatility. COMPUTATIONAL ECONOMICS, 53(1), 259–287.
Vancouver
1.
Mollapourasl R, Fereshtian A, Vanmaele M. Radial basis functions with partition of unity method for American options with stochastic volatility. COMPUTATIONAL ECONOMICS. 2019;53(1):259–87.
MLA
Mollapourasl, Reza, Ali Fereshtian, and Michèle Vanmaele. “Radial Basis Functions with Partition of Unity Method for American Options with Stochastic Volatility.” COMPUTATIONAL ECONOMICS 53.1 (2019): 259–287. Print.
@article{8559493,
  author       = {Mollapourasl, Reza and Fereshtian, Ali and Vanmaele, Mich{\`e}le},
  issn         = {0927-7099},
  journal      = {COMPUTATIONAL ECONOMICS},
  language     = {eng},
  number       = {1},
  pages        = {259--287},
  title        = {Radial basis functions with partition of unity method for American options with stochastic volatility},
  url          = {http://dx.doi.org/10.1007/s10614-017-9739-8},
  volume       = {53},
  year         = {2019},
}

Altmetric
View in Altmetric